Integration by parts formulae for degenerate diffusion measures on path spaces and diffeomorphism groups
UNSPECIFIED. (1996) Integration by parts formulae for degenerate diffusion measures on path spaces and diffeomorphism groups. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, 323 (8). pp. 921-926. ISSN 0764-4442Full text not available from this repository.
Integration by parts are given for a class of measures on the space of paths of a smooth manifold M determined by the laws of degenerate diffusions. The mother of such formulae, on the path space of diffeomorphism group of M is shown to arise from a quasi-invariance property of measures determined by stochastic flows. From this the other formulae are derived by filtering out redundant noise using an associated Le Jan-Watanabe connection.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE|
|Date:||17 October 1996|
|Number of Pages:||6|
|Page Range:||pp. 921-926|
Actions (login required)